% | $
Quotes you view appear here for quick access.

Affymax, Inc. Message Board

  • jyang12342003 jyang12342003 Mar 24, 2013 8:42 AM Flag

    The reaction must due to other component

    It does not make any sense that it only happen in the new patient and also happen in the first 30mins. If you have study immunology, you will figure it out easily.

    SortNewest  |  Oldest  |  Most Replied Expand all replies
    • I agree with you for the most part. But the main point to remember is that death happened in a very tiny 0.012% (3 out of over 25000) and it was due to Allergic reactions turned into anaphylactic reactions because those 3 were not given epinephrine on time otherwise there would have been zero deaths.

      I suppose what I am saying is that even if those deaths were caused by Omontys, which we don't have the answer yet, they were 100% preventable. There is nothing inherently wrong with Omontys such as that by some others like Viox that over time cause cardiac valvular impairments and by the time noticed it was too late. Many drugs currently in the market have a higher rate of allergic reaction than O. But again it is only allergic reaction which we have a very easy treatment for it ...

      The, you might ask, why the recall? Well that is the $64000 question. That is why so many have begun questioning managements ulterior motives in imploding the stock price by this "voluntary" recall.

      If it was so bad don't you think the FDA would have been doing more if not all to get canceling the drug's approval. Did you know that FDA has not even issues a single line of statement about all this and everything you see is been done 100% by this incompetent and possibly corrupt management with who know what motives?

      Sentiment: Strong Buy

    • Not true. Do some research on "anaphylactoid drug reactions".

0.0930.0000(0.00%)Nov 27 12:32 PMEST